# SDR SWIA971050

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF ON GEAR RETRACTION, LEFT MAIN LANDING GEAR RED A AND B LIGHTS STAY ON.  RECYCLED GEAR NO HELP.  RETURNED TO SLC.  FOUND UPLOCK HOOK/UPLOCK ACTUATOR CYLINDER ADJUSTMENT OFF.  ADJUSTED ROLLER PER MM 32-32-09.  OPS CHECKS GOOD.
